Hankel determinant for analytic functions with respect to other points

Gagandeep Singh

Abstract


This paper is concerned  with the estimate of second Hankel determinant  for  the  classes of analytic- univalent  functions  with  respect  to  conjugate  points  and  with  respect to  symmetric conjugate points in the  unit  disc E={z:|z|<1}

Full Text: PDF

Published:

How to Cite this Article:

Gagandeep Singh, Hankel determinant for analytic functions with respect to other points, Engineering Mathematics Letters, Vol 2, No 2 (2013), 115-123

Copyright © Gagandeep Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2014 Science & Knowledge Publishing Corporation Limited. All rights reserved.